# SDR DALA2016100607205

- Difficulty date: October 3, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 110,727 hours, 13,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS LIGHT ROW 75 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
